Arkansas, 2025Flooding in Arkansas, May 1 to 31, 2025
May 1 to 31, 2025 · NWS LZK · 7 events in 6 counties and zones
River flooding which occurred in April carried over into May along the Cache, White, Black, and Ouachita Rivers.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
River flooding which occurred in April carried over into May along the Cache, White, Black, and Ouachita Rivers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 30, 11:00 PM CST, 1 hour earlier.
Area forecast discussion, Apr 30, 11:00 PM CST, 1 hour before
Area Forecast Discussion
National Weather Service Little Rock AR
1200 AM CDT Thu May 1 2025
...New AVIATION...
.DISCUSSION...
Issued at 224 PM CDT Wed Apr 30 2025
To begin the period, an upper level trough continues to push east
and northeast from the Central Plains bringing with it the chance
for strong to severe thunderstorms. Currently storms are pushing
into the state from OK/TX and will slowly track there way across
much of the state through afternoon and evening hours. The best
chance for severe storms will be across southwestern Arkansas. Gusty
winds, brief spin up tornado, and heavy rain are the primary
concerns. All rain and storms should be out of the state by early
Thursday afternoon.
An additional shortwave trough is expected to move into the state
Friday bringing with it more unsettled weather. The chance for
severe weather will be lower with this system as heavy rainfall on
top of already saturated grounds could lead to flash flooding.
By late Saturday and into Sunday, a pattern change is expected as
surface high pressure sets up over the state promoting calmer and
drier conditions.
As mentioned above, an active weather pattern is likely this
afternoon and lasting into Saturday...this will set the stage for
multiple rounds of heavy rainfall with western locations seeing the
QPF through Saturday. Western locations could see between two to
four inches of rain through Saturday. Central and eastern locations
will likely see a little less rain with one to three inches
possible. Flash flooding will be possible through Saturday.
Temperatures are expected to average to slightly below average
through the period with high temperatures in the upper 60s to lower
80s through much of the period. Overnight low temperatures are
expected to drop into the upper 40s to lower 60s.
&&
.AVIATION...
(06Z TAFS)
Issued at 1159 PM CDT Wed Apr 30 2025
The northern and western terminals of KHRO, KBPK, KHOT, KADF will
begin the forecast period in lowered flight category to as low as
MVFR and intermittent IFR for CIGS. VFR conditions across the above
mentioned terminals will return by late Thursday morning to mid-day
on Thursday, Surface winds will gust at the site of KHRO in excess
of nearly 20 knots. Low level wind shear will be present over the
first few hours of the forecast period early Thursday morning at the
central and southeastern sites of KLIT, KPBF, and KLLQ. The sites of
KLIT, KPBF, and KLLQ will have CIGS drop to MVFR flight category
early Thursday morning before returning to VFR later Thursday
morning. Showers will be exiting the sites of KHOT and KADF to begin
the forecast, but will take a few more hours to completely subside
at KPBF and KLLQ.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 80 64 81 60 / 50 90 50 20
Camden AR 86 63 83 63 / 60 90 40 20
Harrison AR 73 59 77 57 / 90 100 40 30
Hot Springs AR 80 62 83 61 / 80 100 20 20
Little Rock AR 83 64 82 64 / 60 90 40 20
Monticello AR 86 66 83 65 / 30 70 60 20
Mount Ida AR 78 62 84 61 / 90 100 10 20
Mountain Home AR 77 60 78 57 / 80 100 40 20
Newport AR 85 65 80 63 / 20 90 60 20
Pine Bluff AR 85 65 83 64 / 50 90 50 20
Russellville AR 80 62 82 61 / 80 100 20 20
Searcy AR 84 63 81 61 / 50 90 40 20
Stuttgart AR 86 66 81 65 / 40 90 50 20
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT Thursday for ARZ039-042-043-053>055-
062-066.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...74
Hazardous weather outlook, Apr 30, 6:38 PM CST, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
738 PM CDT Wed Apr 30 2025
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-021000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
738 PM CDT Wed Apr 30 2025
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Tonight
A line of strong thunderstorms will push east of the Mississippi
River this evening. Some of these storms will be capable of strong
gusty winds. Showers and isolated thunderstorms will continue
through the night but the overall threat of hazardous weather is
low behind the primary line. Locally heavy rain is still possible
is a few spots
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Precipitation chances will continue Thursday and a few strong storms
can not be discounted with gusty winds the primary concern. Localized
heavy rain remains a possibility as the overall unsettled pattern
continues. Precipitation chances will continue into Friday but
ending from northwest to southeast as a cold front moves through the
region.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Apr 30, 7:27 PM CST, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
827 PM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM Tstm Wnd Dmg 2 WNW Ivan 33.93N 92.46W
04/30/2025 Dallas AR Broadcast Media
Reports of several trees fallen across
Dallas County Road 107.
&&
CTPSpecial weather statement, Apr 30, 7:29 PM CST, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Little Rock AR
829 PM CDT Wed Apr 30 2025
ARZ057-065-010200-
Desha AR-Arkansas AR-
829 PM CDT Wed Apr 30 2025
...Strong thunderstorms will impact portions of Desha and
southeastern Arkansas Counties through 900 PM CDT
...
At 828 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near White River National Wildlife Refuge to
near Arkansas City. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lucca Landing... Masonville...
Yancopin... McArthur...
Rohwer... McGehee...
Weber... Trusten Holder WMA...
Watson... Halley...
Arkansas City... Kelso...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Arkansas.
&&
LAT...LON 3402 9090 3402 9099 3396 9097 3400 9102
3397 9109 3393 9101 3385 9107 3378 9099
3378 9113 3373 9115 3368 9103 3369 9122
3360 9113 3352 9125 3356 9145 3357 9145
3421 9119 3421 9107 3412 9111 3409 9087
TIME...MOT...LOC 0128Z 268DEG 23KT 3414 9108 3356 9129
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
70Local storm report, Apr 30, 7:42 PM CST, 4 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
842 PM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM Tstm Wnd Dmg 2 ENE Holly Springs 33.83N 92.67W
04/30/2025 Dallas AR Public
Dallas County Road 149 has several trees
down across the roadway.
&&
CTPLocal storm report, Apr 30, 8:09 PM CST, 3 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
909 PM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Tstm Wnd Dmg Watson 33.90N 91.26W
04/30/2025 Desha AR Public
Powerlines down along Highway one in Watson.
&&
JCGLocal storm report, Apr 30, 8:33 PM CST, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
933 PM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 1 WSW Oak Forest 34.74N 92.34W
04/30/2025 Pulaski AR Public
Tree blown down on a house.
&&
JCGLocal storm report, Apr 30, 8:40 PM CST, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
940 PM CDT Wed Apr 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Tstm Wnd Dmg 1 NNW Herbine 33.84N 92.04W
04/30/2025 Cleveland AR Public
Trees down and minor structural damage
reported just north of Herbine.
&&
JCGFlood, Woodruff
- When
- May 1, 12:00 AM CST to May 12, 2:30 AM CST
- Where
- Woodruff County, 0.99 mi SW of Riverside to 0.71 mi SSW of Riverside
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.270, -91.242
Major river flooding was observed at Patterson along the Cache River.
Flood, Woodruff
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Woodruff County, 1.69 mi NW of Augusta to 0.98 mi WNW of Augusta
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.294, -91.394
Major river flooding was observed at Augusta along the White River. This forecast point remained above at least minor flood stage the entire month of May.
Flood, White
- When
- May 1, 12:00 AM CST to May 9, 12:45 AM CST
- Where
- White County, 1.11 mi NNW of Georgetown to 1.12 mi N of Georgetown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.136, -91.454
Major river flooding was observed at Georgetown along the White River.
Flood, Prairie
- When
- May 1, 12:00 AM CST to May 13, 6:00 AM CST
- Where
- Prairie County, 0.63 mi NE of Des Arc to 0.69 mi ENE of Des Arc
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.977, -91.493
Major river flooding was observed at Des Arc along the White River.
Flood, Monroe
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Monroe County, 0.6 mi W of Clarendon to 1.07 mi WNW of Clarendon
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.680, -91.311
Major river flooding was observed at Clarendon along the White River.
Flood, Lawrence
- When
- May 1, 12:00 AM CST to May 11, 1:30 AM CST
- Where
- Lawrence County, 0.31 mi ENE of Black Rock to 0.18 mi NNE of Black Rock
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.102, -91.095
Major river flooding was observed at Black Rock along the Black River.
Flood, Calhoun
- When
- May 1, 12:00 AM CST to May 15, 7:45 AM CST
- Where
- Calhoun County, 6.19 mi S of Artesian to 6.47 mi S of Artesian
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.311, -92.481
Moderate river flooding was observed at Thatcher L&D along the Ouachita River.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Puerto Rico, May 1 to 5, 20251 death · 1 injured · $523,000 · 79 events
- Tornado and Hail in Alabama, May 1 to 3, 20251 death · 2 injured · $7,000 · EF0 · 40 events
- Hail and Damaging Winds in Alabama, May 1 to 3, 2025$384,000 · 2 in hail · 77 events
- Tornadoes and Flash Flood in Texas, May 1, 20251 injured · $100,000 · EF1 · 15 events
- Wildfire in Pennsylvania, May 1 to 2, 2025$800,000 · 1 event
- Hail and Damaging Winds in Ohio, May 1 to 5, 2025$55,000 · 1.25 in hail · 55 events
- Tornado and Flash Flooding in Oklahoma, May 1 to 2, 2025$175,000 · EF0 · 26 events
- Flash Flooding and Hail in Texas, May 1 to 2, 2025$70,000 · 4.5 in hail · 34 events
- Hail and Damaging Winds in Mississippi, May 1 to 2, 2025$101,000 · 1.5 in hail · 16 events
- Damaging Winds in Pennsylvania, May 1, 2025$82,000 · 61 kt wind · 11 events
- Flooding in Oklahoma, May 1 to 5, 2025$100,000 · 4 events
- Drought in New Mexico, May 1 to 31, 202528 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1273466, 1273471, 1273474, 1273475, 1273476, 1273478, 1273479.